# SDR HEEA956205

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- Engine: Pwa PT6T3B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 3024780
- Condition: Oil Leak
- Location: Comb Gr Box
- Part time: 15,026 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL TRANSFER FROM #1 ENGINE TO GEARBOX.
